# SDR SWIA972491

- Difficulty date: April 7, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 16,377 hours, 14,656 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

ADC1 FAILURE, MAC TRIM FAILURE, IAS 1 FAIL, FD FAILURE - CAT II.  REMOVED AND REPLACED NR 1 ADC 850A AND NR 1 ADC DRAIN ASSEMBLY.  OPS CHECK GOOD IAW 34-13-01.  CAT II OK FOR CAT II.  P/N:  822-0372-140, S/N ON:  2145, S/N OFF:  1102.
